Vol. 74, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A class of modified ζ and L-functions

Emil Grosswald and F. J. Schnitzer

Vol. 74 (1978), No. 2, 357–364
Abstract

The purpose of this paper is the construction of a class of functions that have exactly the same complex zeros as the Riemann zeta function ζ(s), or as any Dirichlet function L(s,χ). The motivation for this construction is found in certain attempts to study the Riemann hypothesis.

Mathematical Subject Classification
Primary: 10H10, 10H10
Milestones
Received: 12 July 1977
Revised: 22 August 1977
Published: 1 February 1978
Authors
Emil Grosswald
F. J. Schnitzer